# SDR USAA2011091300002

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 41,189 hours, 15,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 10 LEFT EXIT LIGHT INOPERATIVE.  MAINTENANCE RE-ATTACHED CONNECTOR TO WALL SOCKET AS REQUIRED.
